# SDR R61A2022122700778

- Difficulty date: December 22, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N113HQ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000177
- Aircraft time: 38,502 hours, 29,358 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Mau
- Condition: Failed
- Location: 3a
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AVNX MAU 3A FAIL IN FLIGHT. EMERGENCY DECLARED. LANDED WITHOUT INCIDENT. R&R MAU 3 NIC 1 MOD 5 NIC PROC, IAW AMM 31-41-04. THE SYSTEM OPS CHECKED GOOD.
